Translator Disclaimer
October 2016 Local symmetry on almost Kenmotsu three-manifolds
Jong Taek CHO
Hokkaido Math. J. 45(3): 435-442 (October 2016). DOI: 10.14492/hokmj/1478487619

Abstract

We prove that a locally symmetric almost Kenmotsu three-manifold is locally isometric to either the hyperbolic space $\mathrm{\Bbb{H}^3(-1)}$ or a product space $\Bbb{H}^2(-4)\times \Bbb{R}$.

Citation

Download Citation

Jong Taek CHO. "Local symmetry on almost Kenmotsu three-manifolds." Hokkaido Math. J. 45 (3) 435 - 442, October 2016. https://doi.org/10.14492/hokmj/1478487619

Information

Published: October 2016
First available in Project Euclid: 7 November 2016

zbMATH: 1351.53047
MathSciNet: MR3568637
Digital Object Identifier: 10.14492/hokmj/1478487619

Subjects:
Primary: 53B20, 53C25, 53C35

Rights: Copyright © 2016 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
8 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.45 • No. 3 • October 2016
Back to Top